UM  > Faculty of Science and Technology
Residential Collegefalse
Status已發表Published
The schwarzian derivative in Rn
Tao Qian1; Qihuang Yu2
2001-06
Source PublicationAdvances in Applied Clifford Algebras
ISSN0188-7009
Volume11Issue:2Pages:257–268
Abstract

In this note Schwarzian derivative in IRn is defined and its properties are investigated. Relationship between M¨obius transformation and linear fractional transformation is established in terms of Schwarzian derivative. An injective criterion is obtained.

KeywordSchwarzian Derivative Linear Fractional Transformation M¨obius Transformation Immersion Embedding
DOI10.1007/BF03219137
Language英語English
Fulltext Access
Citation statistics
Document TypeJournal article
CollectionFaculty of Science and Technology
Affiliation1.Faculty of Science and Technology The University of Macau P.O. Box 3001, Macau
2.Institute of Applied Mathematics Academia Sinica Beijing 100080, China
First Author AffilicationFaculty of Science and Technology
Recommended Citation
GB/T 7714
Tao Qian,Qihuang Yu. The schwarzian derivative in Rn[J]. Advances in Applied Clifford Algebras, 2001, 11(2), 257–268.
APA Tao Qian., & Qihuang Yu (2001). The schwarzian derivative in Rn. Advances in Applied Clifford Algebras, 11(2), 257–268.
MLA Tao Qian,et al."The schwarzian derivative in Rn".Advances in Applied Clifford Algebras 11.2(2001):257–268.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Tao Qian]'s Articles
[Qihuang Yu]'s Articles
Baidu academic
Similar articles in Baidu academic
[Tao Qian]'s Articles
[Qihuang Yu]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Tao Qian]'s Articles
[Qihuang Yu]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.